Watt quadrilaterals and the 2005 IMO

P. Scales, Grant Keady

    Research output: Contribution to journalReview article

    Original languageEnglish
    Pages (from-to)488-490
    JournalThe Mathematical Gazette
    Volume90
    Issue number519
    Publication statusPublished - 2006

    Cite this

    Scales, P., & Keady, G. (2006). Watt quadrilaterals and the 2005 IMO. The Mathematical Gazette, 90(519), 488-490.
    Scales, P. ; Keady, Grant. / Watt quadrilaterals and the 2005 IMO. In: The Mathematical Gazette. 2006 ; Vol. 90, No. 519. pp. 488-490.
    @article{cb4c8c35a9d6439e8762ff5939f9cb75,
    title = "Watt quadrilaterals and the 2005 IMO",
    author = "P. Scales and Grant Keady",
    year = "2006",
    language = "English",
    volume = "90",
    pages = "488--490",
    journal = "The Mathematical Gazette",
    issn = "0025-5572",
    number = "519",

    }

    Scales, P & Keady, G 2006, 'Watt quadrilaterals and the 2005 IMO' The Mathematical Gazette, vol. 90, no. 519, pp. 488-490.

    Watt quadrilaterals and the 2005 IMO. / Scales, P.; Keady, Grant.

    In: The Mathematical Gazette, Vol. 90, No. 519, 2006, p. 488-490.

    Research output: Contribution to journalReview article

    TY - JOUR

    T1 - Watt quadrilaterals and the 2005 IMO

    AU - Scales, P.

    AU - Keady, Grant

    PY - 2006

    Y1 - 2006

    M3 - Review article

    VL - 90

    SP - 488

    EP - 490

    JO - The Mathematical Gazette

    JF - The Mathematical Gazette

    SN - 0025-5572

    IS - 519

    ER -

    Scales P, Keady G. Watt quadrilaterals and the 2005 IMO. The Mathematical Gazette. 2006;90(519):488-490.